MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE® NEUTRAL CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE® NEUTRAL CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number B3300
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the microclave® neutral connector had a leak issue.It was stated that they have received multiple reports of item b3300 leaking and/or cracking while being used.The customer reported that the event occurred on multiple, unspecified dates, starting 21-nov-2024.There was patient involvement and no patient harm.
 
Additional Manufacturer Narrative
The device is expected to be returned for evaluation, however, it has not yet been received.
 
Additional Manufacturer Narrative
Two (2) used list #b3300, clave¿ neutral connector were returned for evaluation on 12/13/2024.One of them came connected with 0.9% sodium chloride injection, usp sterile solution single use 10 ml bd syringe.As received, blood residual was found inside sample #1.The syringe was disconnected from sample #2 and a stick down was observed.Both claves were leak tested and no internal/external leaks were observed, when they were dissembled on sample #2 a residual fluid stuck on the spike and an acceptable flash on the perimeter of the seal face was found.No additional damage was observed.The id of the returned syringe (mating device) was measured finding within specification.Complaint of leaks can be confirmed based on the internal blood residual found on sample #1.The probable cause is unknown.Lot history review was performed and no discrepancies, anomalies or nonconformances were identified that might lead the condition reported by the customer.

Brand Name
MICROCLAVE® NEUTRAL CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21035457
Report Number9617594-2024-01884
Device Sequence Number20740943
Product Code FPA
UDI-Device Identifier00840619045593
UDI-Public(01)00840619045593(17)290201(10)13909700
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K100434
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB3300
Device Lot Number13909700
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2024
Supplement Date Received by Manufacturer02/26/2025
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown